Piva, Giorgio
On endomorphism algebras over admissible Dedekind domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 163-172
Zbl 0655.20042 | MR 964028 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__163_0

Bibliographie

[C] A.L.S. Corner, Every countable reduced torsion- f ree ring is an endomorphism ring, Proc. London Math. Soc., (3) 13 (1963), pp. 687-710. MR 153743 | Zbl 0116.02403

[CG] A.L.S. Corner - R. Göbel, Prescribing endomorphism algebras, a unified treatment, Proc. London Math. Soc., (3) 50 (1985), pp. 447-479. MR 779399 | Zbl 0562.20030

[LD] A. Le Donne, Sull'algebra degli endomorfismi di una classe di moduli ridotti e senza torsione sui domini di Dedekind, Rend. Sem. Mat. Univ. Padova, 56 (1977), pp. 215-226. Numdam | MR 472790 | Zbl 0385.16013

[O] A. Orsatti, A class of rings which are the endomorphism rings of some torsion-free abelian groups, Ann. Scuola Norm. Sup. Pisa, 23 (1969), pp. 143-153. Numdam | MR 242948 | Zbl 0188.08903

[S] L. Salce, Moduli slender su anelli di Dedekind, Ann. Univ. Ferrara, Sez. VII, 20 (1975), pp. 59-63. MR 369350 | Zbl 0326.13003

[W] R.B. Warfieldjr., Countably generated modules over commutative Artinian rings, Pac. J. of Math., 60, no. 2 (1975), pp. 289-302. MR 414534 | Zbl 0321.13008